# SDR DALA2019100705750

- Difficulty date: September 23, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 51,289 hours, 22,565 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Out Of Adjust
- Location: L2 Girt Bar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO REPORTS OF L2 DOOR BEING STIFF.  TROUBLESHOT PER AMM 52-11-00 AND FIM 52-11 TASK 815-802. NO DEFECTS NOTED. FOUND THE AFT GIRT BAR FLOOR FITTING OUT OF ADJUSTMENT. ADJUSTED PER B757 AMM 25-66. DOOR OPENS, CLOSES, ENGAGES AND DISARMS SMOOTH.
